# SDR COEA2011120231801

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: S576120371100
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR:  LT AILERON HAS CRACKED CLOSE OUT PANEL FLANGE AT INBOARD END OF AILERON.   REMOVED CRACK RIB, NEW AILERON FLANGE ANGLE FABRICATED AND INSTALLED IAW ATR STRUCTURAL REPAIR MANUAL.
